MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via (b)(6).It was reported that the patient has to remain on medication.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was implanted on (b)(6) 2024.The patient was discharged.During the procedure, one closure device was used with no recapture or repositioning.There was no leak during position, anchor, size and seal (pass) evaluation and the closure device compression ranged from 22 to 26 percent.At an unknown time, it was reported that the patient's closure device was not working.The patient recently had a cardioversion procedure because atrial fibrillation had returned.Before the cardioversion, a magnetic resonance imaging (mri) scan was performed and the physician who performed the mri said that the patient's closure device was not working.When the patient went back to the regular cardiologist, the physician confirmed that the closure device was not working.It was stated that the physician did not give the reason but told the patient that the only option was to have the closure device removed with open heart surgery.The patient did not want to do that so the physician placed the patient back on blood thinner, pradaxa, and told the patient they would have to take it for the rest of his life.
 
Additional Manufacturer Narrative
B3: aware date was used as event date as the actual event date is not known.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50669824
Report Number2124215-2026-47780
Device Sequence Number15990631
Product Code NGV
UDI-Device Identifier00191506004620
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0033089116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale